# SDR AALA200802718

- Difficulty date: October 11, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 58,588 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 21471
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  EMERGENCY EXIT SIGN LIGHT AT AFT OVERWING INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 20 OVERHEAD BIN FOR EMERGENCY EXIT SIGN LIGHT AT AFT OVERWING. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
